BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 1 >

Please use this identifier to cite or link to this item:

Title: Some Notes on Morita Equivalence of Operator Algebras
Authors: Eleftherakis, G. K.
Keywords: Morita equivalence
operator algebras
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 1, (2015), 117p-128p
Abstract: In this paper we present some key moments in the history of Morita equivalence for operator algebras. 2010 Mathematics Subject Classification: Primary 47L40; Secondary 47L45, 47L55.
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 1

Files in This Item:

File Description SizeFormat
2015-117-128.pdf427.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License